# SDR HEEA954372

- Difficulty date: February 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 214ST
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: 214070943108
- Condition: Defective
- Location: Survival Equip
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHI REQUESTED THAT OUR EQUIPMENT BE BROUGHT UP TO FAR 135 STANDARDS, WITH SURVIVAL KIT INSTALLED.  RAFT BULGES OUT AND DOES NOT FIT IN COMPARTMENT PROPERLY.  ALSO THE BUTTON HALF OF THE CASE BELONGS TO A LEFT RAFT ASSEMBLY.
